# SDR ABXA20131008617

- Difficulty date: October 8, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,908 hours, 38,227 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: 313T3380244
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT "V" WEB IN FRONT OF THE STINGER INTERNALLY IS CRACKED.  R & R CRACKED CHANNEL IAW SRM 51-40-02.  PN 313T3380-244, CHANNEL, CRACKED, LENGTH 1.5" FS /BS LOC ON ACFT: NAC 410.59.  ACFT WAS ON GROUND.
